# SDR SIMA20130114007

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 25,518 hours, 23,548 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 00747P
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3297 THE CREW REPORTED THAT ON THE TAKEOFF ROLL ABOVE 80 KTS HAD UNCOMMANDED STEERING KICK TO RIGHT WITH STEER INOP EICAS MSG.  HIGH SPEED ABORT.  AFTER CLEARING RUNWAY AND COMPLETE STOP RE-ENGAGED STEERING TAXI BACK TO GATE, ABORTED AT 110 KTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED FEEDBACK UNIT (POTENTOIMETER) IAW AMM 32-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
